# SDR DXTA200500812

- Difficulty date: June 30, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N344QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600344
- Aircraft time: 9,257 hours, 7,390 cycles
- Engine: Pwa JT15D5
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Part number: MS3456L10SL4S
- Condition: Broken
- Location: Stick Shaker
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STICK SHAKER INOP DURING ROTARY TEST.  A LIGHT TAP ON THE YOKE CAUSED A SPARK AND A SMALL PUFF OF SMOKE. AOA CIRCUIT BREAKER POPPED.   FOUND WIRE BROKEN ON CONNECTOR.  REMOVED AND REPLACED CONNECTOR WITH A NEW CONNECTOR .  STICK SHAKER OPS CHECKS GOOD IAW M/M AND WIRE DIAGRAM MANUAL.
